# SDR SWIA20230928718

- Difficulty date: July 18, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY HATCH HAS DENTED EXTERNAL SKIN EDGE ON FWD RH CORNER     (C-CHECK RO 9/26/2023)   REPAIRED DENTED EXTERNAL SKIN EDGE ON FWD RH CORNER IAW CRJ 200 REO 601R-52-22-050 REV - - DATED 2023-08-06. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. C/W 51-900-1003-SKY
